Some properties of the space of trigonometric polynomials with a uniform norm
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Approximation of functions by polynomials and splines, Tome 145 (1980), pp. 111-116
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1980_145_a4,
author = {B. S. Kashin},
title = {Some properties of the space of trigonometric polynomials with a~uniform norm},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {111--116},
year = {1980},
volume = {145},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1980_145_a4/}
}
B. S. Kashin. Some properties of the space of trigonometric polynomials with a uniform norm. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Approximation of functions by polynomials and splines, Tome 145 (1980), pp. 111-116. http://geodesic.mathdoc.fr/item/TM_1980_145_a4/